MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that they lost sixteen telemetry patients across all central stations.There was no report of patient or user harm associated with the event.A spacelabs healthcare technical support representative remotely connected and verified that the telemetry channels were no longer online.Technical support advised the customer that one of the xhibit telemetry receivers (xtr) appear to have gone offline.To resume monitoring, technical support recommended the customer readmit the patients.The customer was advised to have a biomed inspect the xtr.Several follow up attempts were made for additional information, however no response has been received at this time.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key25049237
Report Number3010157426-2026-00084
Device Sequence Number16044737
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown